Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 62, NWS Memphis, TN

April 14, 2007Chickasaw County, Lee County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 14, 2007, 5:29 AM CDT for Chickasaw County, Lee County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2007, 5:29 AM CDT (10:29 UTC)
Expired
Apr 14, 2007, 6:05 AM CDT
In force
36 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Chickasaw County, MS, Lee County, MS

The radar

The Columbus AFB radar (KGWX), 56 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 622 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
622 m²/s²
0-3 km storm-relative helicity
1200 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 141029
SVRMEG
MSC017-081-141115-
/O.NEW.KMEG.SV.W.0062.070414T1029Z-070414T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
529 AM CDT SAT APR 14 2007

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  LEE COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 615 AM CDT

* AT 525 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HOUSTON...AND
  MOVING NORTHEAST AT 70 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOULKA...OKOLONA AND VERONA.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3403 8908 3377 8903 3391 8873 3423 8872

$$
1 follow-up statement
000 
WWUS54 KMEG 141105
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
605 AM CDT SAT APR 14 2007

MSC017-081-141115-
/O.CAN.KMEG.SV.W.0062.000000T0000Z-070414T1115Z/
LEE MS-CHICKASAW MS-
605 AM CDT SAT APR 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR CHICKASAW AND LEE COUNTIES IS
CANCELLED...

AT 603 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED OUT 
OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3403 8908 3377 8903 3391 8873 3423 8872

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 3:40 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Apr 14, 3:40 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
340 AM CDT SAT APR 14 2007

.DISCUSSION...
RAIN EVENT WAS ONGOING OVER THE MIDSOUTH AT DISCUSSION TIME. AN
INTENSE SQUALL LINE WAS NOTED ON REGIONAL RADAR IMAGERY SOUTHWEST
OF THE AREA...FROM  HOUSTON TX...THROUGH LA...INTO WEST CENTRAL
MS. THIS CONVECTION WAS ROOTED IN THE NEAR BOUNDARY LAYER. A
SURFACE FRONT WAS NOTED ON REGIONAL METARS EXTENDING FROM EAST
CENTRAL MS...INTO NORTH CENTRAL MS. CONVECTION OCCURRING NORTH OF
THIS FRONT WAS ELEVATED...WITH WIDESPREAD MODERATE TO OCCASIONALLY
HEAVY RAIN OCCURRING THE WARM CONVEYOR BELT OVER NORTHERN MS AND
WESTERN TN. WITH UNSEASONABLY LOW FREEZING LEVELS...AREA RADARS
HAVE BEEN SUFFERING FROM BRIGHT BANDING TO VARIOUS DEGREES...RESULTING
IN OVERESTIMATION OF PRECIPITATION. 0730Z GOES DERIVED INSTANTANEOUS
3 HOUR PRECIP RATE PRODUCTS SHOWED A MAXIMUM OF 1 TO 1.5 INCHES
OVER NORTHWEST MS.

AS THE MORNING PROGRESSES...EXPECT LOWERING MID LEVEL HEIGHTS TO
HELP SURFACE PRESSURE FALLS DEVELOP OVER NORTHWEST MS...WHICH
SHOULD HELP LIFT THE SURFACE FRONT NORTH. THIS WILL PLACE
NORTHEAST MS IN THE WARM SECTOR THROUGH MIDDAY...OR VERY EARLY
AFTERNOON. 06Z NAM MOST UNSTABLE CAPE PROGS 1000 J/KG IN THIS
REGION AT 18Z. MAIN SEVERE WX THREAT EXPECTED TO BE HAIL AND
DAMAGING WINDS. 06Z NAM MODEL PROGS 0 TO 3 KM HELICITY AROUND 250
M2/S2...SO CANNOT RULE OUT A BRIEF TORNADO NEAR THE ADVANCING COLD
FRONT.

THE UPPER LOW LIFTS FROM THE SOUTHERN PLAINS ACROSS THE MIDSOUTH
LATE TONIGHT. WITH A DEEP COLD CORE UPPER TROF PASSING OVERHEAD...
CANNOT RULE OUT SOME FLURRIES MAINLY NORTH AND EAST OF MEMPHIS
TOWARD SUNRISE SUNDAY.

THE UPPER LEVEL PATTERN REMAINS PROGRESSIVE AND HIGHLY AMPLIFIED
THROUGH THE WEEK. THE NEXT UPPER SYSTEM ARRIVES TO THE TX/OK RED
RIVER VALLEY ON EARLY TUESDAY. EXPECT SHOWERS AND THUNDERSTORMS
AHEAD OF THIS FEATURE TO MOST LIKELY ARRIVE TO THE MIDSOUTH
TUESDAY EVENING. THE ECMWF REMAINS SLOWER THAN THE GFS...AND SOME
UNCERTAINTY EXISTS WITH RESPECT TO TIMING.

WARMER TEMPS ARRIVE TO THE MIDSOUTH LATE IN THE WEEK.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  63  42  61  40 /  70  30  10   0
MKL  59  42  56  37 /  90  30  10   0
JBR  55  39  59  37 /  60  20  10   0
TUP  65  43  58  37 / 100  50  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 14, 4:05 AM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
405 AM CDT SAT APR 14 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-151100-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
405 AM CDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH MIDDAY...
MAINLY SOUTH AND EAST OF TUPELO. THE PRIMARY SEVERE WEATHER
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A BRIEF TORNADO
WILL BE POSSIBLE. LOCALLY HEAVY RAIN MAY CREATE PONDING OF WATER ON
AREA ROADS TO THE SOUTH AND EAST OF MEMPHIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION BE REQUESTED OVER NORTHEAST MISSISSIPPI THROUGH
MIDDAY.

PWB

In the hours before

Local storm report, Apr 13, 11:32 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SLEDGE                  34.43N 90.22W
04/13/2007  E1.00 INCH       QUITMAN            MS   LAW ENFORCEMENT

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             HOLLY SPRINGS           34.77N 89.44W
04/13/2007  E0.88 INCH       MARSHALL           MS   LAW ENFORCEMENT

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

0645 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
            271

0657 PM     HAIL             HORN LAKE               34.96N 90.04W
04/13/2007  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

0700 PM     HAIL             COLLIERVILLE            35.06N 89.68W
04/13/2007  U0.75 INCH       SHELBY             TN   LAW ENFORCEMENT

0736 PM     HAIL             ROBINSONVILLE           34.82N 90.32W
04/13/2007  E0.75 INCH       TUNICA             MS   LAW ENFORCEMENT

0736 PM     HAIL             ROBINSONVILLE           34.82N 90.32W
04/13/2007  E0.75 INCH       TUNICA             MS   LAW ENFORCEMENT

0742 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL ON HIGHWAY 72

0748 PM     HAIL             LEWISBURG               34.87N 89.82W
04/13/2007  E0.75 INCH       DESOTO             MS   LAW ENFORCEMENT

0750 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

0808 PM     HAIL             2 S GERMANTOWN          35.06N 89.79W
04/13/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED AT THE INTERSECTION OF HACKS
            CROSS ROAD AND WINCHESTER ROAD.

0952 PM     HAIL             1 S CLARKSDALE          34.19N 90.58W
04/13/2007  E0.88 INCH       COAHOMA            MS   EMERGENCY MNGR

&&

KNS
Special weather statement, Apr 13, 11:53 PM CDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 PM CDT FRI APR 13 2007

MSZ004-014-140530-
TIPPAH MS-UNION MS-
1153 PM CDT FRI APR 13 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...TIPPAH AND UNION COUNTIES.

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 8
MILES WEST OF PINEDALE AT 1153 PM CDT...MOVING NORTHEAST AT 75 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.

PEOPLE IN TIPPAH AND UNION COUNTIES...INCLUDING THE CITY OF RIPLEY...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS
IN EFFECT UNTIL 1230 AM CDT.
Local storm report, Apr 14, 1:17 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
117 AM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SLEDGE                  34.43N 90.22W
04/13/2007  E1.00 INCH       QUITMAN            MS   LAW ENFORCEMENT

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
            271

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

0645 PM     HAIL             HOLLY SPRINGS           34.77N 89.44W
04/13/2007  E0.88 INCH       MARSHALL           MS   LAW ENFORCEMENT

0650 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E0.75 INCH       TATE               MS   LAW ENFORCEMENT

0657 PM     HAIL             HORN LAKE               34.96N 90.04W
04/13/2007  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

0700 PM     HAIL             COLLIERVILLE            35.06N 89.68W
04/13/2007  U0.75 INCH       SHELBY             TN   LAW ENFORCEMENT

0736 PM     HAIL             ROBINSONVILLE           34.82N 90.32W
04/13/2007  E0.75 INCH       TUNICA             MS   LAW ENFORCEMENT

0736 PM     HAIL             ROBINSONVILLE           34.82N 90.32W
04/13/2007  E0.75 INCH       TUNICA             MS   LAW ENFORCEMENT

0742 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL ON HIGHWAY 72

0748 PM     HAIL             LEWISBURG               34.87N 89.82W
04/13/2007  E0.75 INCH       DESOTO             MS   LAW ENFORCEMENT

0750 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

0800 PM     HAIL             CORINTH                 34.94N 88.52W
04/13/2007  E0.75 INCH       ALCORN             MS   LAW ENFORCEMENT

0800 PM     HAIL             MADISON                 35.02N 90.73W
04/13/2007  E0.75 INCH       ST. FRANCIS        AR   LAW ENFORCEMENT

0808 PM     HAIL             2 S GERMANTOWN          35.06N 89.79W
04/13/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED AT THE INTERSECTION OF HACKS
            CROSS ROAD AND WINCHESTER ROAD.

0952 PM     HAIL             1 S CLARKSDALE          34.19N 90.58W
04/13/2007  E0.88 INCH       COAHOMA            MS   EMERGENCY MNGR

1145 PM     HAIL             OXFORD                  34.36N 89.53W
04/13/2007  E0.75 INCH       LAFAYETTE          MS   LAW ENFORCEMENT

&&

KNS
Special weather statement, Apr 14, 4:43 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
443 AM CDT SAT APR 14 2007

MSZ022-023-141030-
CALHOUN MS-CHICKASAW MS-
443 AM CDT SAT APR 14 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...CALHOUN AND CHICKASAW
COUNTIES.

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 3 MILES SOUTH OF PITTSBORO AT 443 AM CDT...
MOVING EAST AT 60 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CALHOUN AND CHICKASAW COUNTIES...INCLUDING THE CITY OF
HOUSTON...SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, Apr 14, 4:51 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
451 AM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     5 S CHARLESTON          33.94N 90.06W
04/14/2007                   TALLAHATCHIE       MS   EMERGENCY MNGR

            A TRAILER HAD ITS ROOF BLOWN OFF. SOME TREES WERE KNOCKED
            DOWN.

&&

ARS
Local storm report, Apr 14, 5:12 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
512 AM CDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     5 S CHARLESTON          33.94N 90.06W
04/14/2007                   TALLAHATCHIE       MS   EMERGENCY MNGR

            A TRAILER HAD ITS ROOF BLOWN OFF. SOME TREES WERE KNOCKED
            DOWN.

0500 AM     TSTM WND DMG     PITTSBORO               33.94N 89.34W
04/14/2007                   CALHOUN            MS   LAW ENFORCEMENT

            SOME TREES WERE BLOWN DOWN

&&

ARS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:22 PM CDTSevere Thunderstorm WarningMEGTunica23 min
Apr 13, 7:33 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate27 min
Apr 13, 7:48 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah27 min
Apr 13, 7:51 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall24 min
Apr 13, 8:01 PM CDTSevere Thunderstorm WarningMEGDeSoto20 min
Apr 13, 8:14 PM CDTSevere Thunderstorm WarningMEGBenton32 min
Apr 13, 9:38 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman39 min
Apr 13, 11:40 PM CDTSevere Thunderstorm WarningMEGLafayette18 min
Apr 14, 5:07 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Pontotoc23 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.